# SDR 2003FA0000137

- Difficulty date: January 27, 2003
- Submitted: February 11, 2003
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2722 · Rudder Actuator
- Part: Sleeve
- Part number: 69356111
- Part serial: 2660
- Condition: Gouged
- Location: Rudder Pcu
- Component: Pcu
- Component part number: 65C370539
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLEEVE SURFACE IS GOUGED.  SEGEMENT RUBBED ON SLEEVE DURING OPERATION.
